I was on Yasmin for a few years. Out of nowhere one day I got sick, and ever since I have had "morning sickness" EVERY day. It took me a few months to figure out what it was because it was just so random and out of nowhere! Finally I was so fed up I threw my pills out the window after trying a few different kinds with lower estrogen. Nothing worked.
Its been a while since I last used them, maybe a year or so. Im about to go back on them because i did not like the Depo shot after 2 injections. (My third shot is Due Nov. 18th) I gained 15 lbs and have 2 week periods..not fun. They are never the same nor a regular period at all! Not enough to wear a tampon, but enough to be really annoying!!
Is it possible to be able to go back to the pills without getting sick like I used to? Should I start the pills the day my next shot is due?
Thanks, any input is greatly appreciated!
I suppose you could try it again but I don't see where this time would be any different than your last experience. You may want to talk to your doctor about using a progestin- only mini pill. They don't contain any estrogen at all.